Pure Jauch-Piron states on von Neumann algebras
Annales de l'I.H.P. Physique théorique, Volume 58 (1993) no. 2, pp. 173-187.
@article{AIHPA_1993__58_2_173_0,
     author = {Hamhalter, Jan},
     title = {Pure {Jauch-Piron} states on von {Neumann} algebras},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {173--187},
     publisher = {Gauthier-Villars},
     volume = {58},
     number = {2},
     year = {1993},
     zbl = {0789.46050},
     mrnumber = {1217118},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1993__58_2_173_0/}
}
TY  - JOUR
AU  - Hamhalter, Jan
TI  - Pure Jauch-Piron states on von Neumann algebras
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1993
DA  - 1993///
SP  - 173
EP  - 187
VL  - 58
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1993__58_2_173_0/
UR  - https://zbmath.org/?q=an%3A0789.46050
UR  - https://www.ams.org/mathscinet-getitem?mr=1217118
LA  - en
ID  - AIHPA_1993__58_2_173_0
ER  - 
%0 Journal Article
%A Hamhalter, Jan
%T Pure Jauch-Piron states on von Neumann algebras
%J Annales de l'I.H.P. Physique théorique
%D 1993
%P 173-187
%V 58
%N 2
%I Gauthier-Villars
%G en
%F AIHPA_1993__58_2_173_0
Hamhalter, Jan. Pure Jauch-Piron states on von Neumann algebras. Annales de l'I.H.P. Physique théorique, Volume 58 (1993) no. 2, pp. 173-187. http://www.numdam.org/item/AIHPA_1993__58_2_173_0/

[1] V. Alda, On Two-Valued Measures for Projections II, Aplikace matematiky, Vol. 26, 1981, pp. 57-58.

[2] A. Amann, Jauch-Piron States in W*-Algebraic Quantum Mechanics, J. Math. Phys., Vol. 28, (10), 1989, pp. 2384-2389. | MR | Zbl

[3] A. Brown and C. Pearcy, Structure of Commutators of Operators on Hilbert Space, Ann. of Math., (2), Vol. 82, 1965, pp. 112-127. | MR | Zbl

[4] L.J. Bunce, M. Navara, P. Pták and J.D.M. Wright, Quantum Logics with Jauch-Piron States, Quart. J. Math. Oxford, (2), Vol. 36, 1985, pp. 261-271. | MR | Zbl

[5] E. Christensen, Measures on projections and Physical States, Commun. Math. Phys., Vol. 86, 1982, pp. 529-538. | MR | Zbl

[6] F. Drake, Set Theory (Introduction to Large Cardinals), North-Holland, Amsterdam, 1974. | Zbl

[7] M.E. Eilers and E. Horst, The Theorem of Gleason for Nonseparable Hilbert Spaces, Int. Jour. Theor. Phys., Vol. 13, No. 6, 1975, pp. 419-424. | MR | Zbl

[8] A.M. Gleason, Measures on Closed Subspaces in Hilbert Space, J. Math. Mech., Vol. 6, 1957, pp. 855-893. | MR | Zbl

[9] S.P. Gudder, Stochastics Methods in Quantum Mechanics, North-Holland, New York, 1979. | MR | Zbl

[10] J.M. Jauch, Foundations of Quantum Mechanics, Addison-Wesley, 1968. | MR | Zbl

[11] J.M. Jauch and C. Piron, On the Structure of Quantum Propositions Systems, Helv. Phys. Acta, Vol. 42, 1969, pp. 842-848. | MR | Zbl

[12] J.M. Jauch and Piron C., Can be Hidden Variables Excluded in Quantum Mechanics, Helv. Phys. Acta, Vol. 36, 1965, pp. 827-837. | MR | Zbl

[13] R.V. Kadison and J.R. Ringrose, Fundamentals of the Theory of Operators Algebras, Vol. I and II, Academic Press, Inc., 1986. | MR

[14] S. Maeda, Probability Measures on Projections in von Neumann Algebras, preprint. | MR

[15] P. Pták and S. Pulmannová, Orthomodular Structures as Quantum Logics, Kluwer Academic Publishers, Dordrecth (Boston), London, 1991. | MR | Zbl

[16] G. Rüttimann, Jauch-Piron States, J. Math. Phys., Vol. 18, No. 2, 1977, pp. 189-193. | MR | Zbl

[17] A.N. Sherstnev, (Russian), Boolean Logics, Kazan Gos. Uchen. Zap., Vol. 128, 1968, pp. 48-62. | MR | Zbl

[18] M. Takesaki, Theory of Operators Algebras, I. Springer-Verlag, Heidelberg, 1979. | Zbl

[19] S. Ulam, Zur masstheori in der allgemeinen Mengenlehre, Fund. Math., Vol. 16, 1930, pp. 140-150. | JFM

[20] V. Varadarajan, Geometry of Quantum Theory, Princeton, D. van Nostrand, 1968. | MR | Zbl

[21] F.J. Yeadon, Measures on Projections in W*-Algebras of Type II. Bull. London Math. Soc., Vol. 15, 1983, pp. 139-145. | MR | Zbl

[22] F.J. Yeadon, Finitely Additive Measures on Projections in Finite W*-Algebras, Bull. London Math. Soc., Vol. 16, 1984, pp. 145-150. | MR | Zbl